| Model Number |
MMT-523NAL |
| Medical Device Problem Code |
Obstruction of Flow (2423)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/27/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that the insulin pump had damage on the insulin pump screen.The customer's blood glucose at the time of the incident was not reported.The customer states that the insulin pump screen had scratches.The customer stated that the screen was difficult to read.The customer also reported an unresponsive keypad.Troubleshooting was not provided.The insulin pump will be returned for analysis.